Hokkaido Mathematical Journal

No.1

TANABÉ Susumu,
Asymptotic behaviour of fundamental solutions of elliptic operators with order higher than two
Hokkaido Mathematical Journal, 28 (1999) pp.1-37
OHMORI Zyozyu,
On the Schur indices of certain irreducible characters of finite Chevalley groups
Hokkaido Mathematical Journal, 28 (1999) pp.39-55
JAĆIMOVIĆ Milojica, KRNIĆ Izedin,
On some classes of regularization methods for minimization problem of quadratic functional on a half-space
Hokkaido Mathematical Journal, 28 (1999) pp.57-69
OCHIAI Hiroyuki,
A p-adic property of the Taylor series of exp(x+xp/p)
Hokkaido Mathematical Journal, 28 (1999) pp.71-85
KURATA Yoshiki,
Dual-bimodules and torsion theories
Hokkaido Mathematical Journal, 28 (1999) pp.87-95
PEI Donghe,
Singularities of RP2-valued Gauss maps of surfaces in Minkowski 3-space
Hokkaido Mathematical Journal, 28 (1999) pp.97-115
WATABABE Hiroshi,
A criterion for the existence of subobject classifiers
Hokkaido Mathematical Journal, 28 (1999) pp.117-132
ADACHI Toshiaki, MAEDA Sadahiro,
A construction of closed helices with self-intersections in a complex projective space by using submanifold theory
Hokkaido Mathematical Journal, 28 (1999) pp.133-145
TANIUCHI Yasushi,
On stability of periodic solutions of the Navier-Stokes equations in unbounded domains
Hokkaido Mathematical Journal, 28 (1999) pp.147-173
UEYAMA Daishin,
Dynamics of self-replicating patterns in the one-dimensional Gray-Scott model
Hokkaido Mathematical Journal, 28 (1999) pp.175-210
KONDO Hirofumi,
Note on C functions with the zero property
Hokkaido Mathematical Journal, 28 (1999) pp.211-216
YAMASHITA Shinji,
Norm estimates for function starlike or convex of order α
Hokkaido Mathematical Journal, 28 (1999) pp.217-230